Mathematische Zeitschrift

, Volume 190, Issue 4, pp 455–467

Normal families and the semicontinuity of isometry and automorphism groups

Authors

  • Robert E. Greene
    • Department of MathematicsUniversity of California
  • Steven G. Krantz
    • Department of MathematicsThe Pennsylvanis State University, Collage of Science
Article

DOI: 10.1007/BF01214745

Cite this article as:
Greene, R.E. & Krantz, S.G. Math Z (1985) 190: 455. doi:10.1007/BF01214745

Copyright information

© Springer-Verlag 1985